# SDR UPS98825391

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37508342N
- Condition: Cracked
- Location: Bs 692
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD ACCY COMPT, KEEL BEAM END FITTING RBL 5 AT FS 692 AFT SIDE CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 57-3-0.
